American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(4725) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] James K. Brooks and Paul W. Lewis. Operators on function spaces. Bull. Amer. Math. Soc. 78 (1972) 697-701. MR 0298442.
Abstract, references, and article information   
View Article: PDF

[2] Gilbert Strang. Toeplitz operators in a quarter-plane. Bull. Amer. Math. Soc. 76 (1970) 1303-1307. MR 0268698.
Abstract, references, and article information   
View Article: PDF

[3] P. R. Ahern and D. N. Clark. On star-invariant subspaces. Bull. Amer. Math. Soc. 76 (1970) 629-632. MR 0264386.
Abstract, references, and article information   
View Article: PDF

[4] T. L. Kriete III. Similarity of canonical models. Bull. Amer. Math. Soc. 76 (1970) 326-330. MR 0254650.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1